# SDR 2015FA0000302

- Difficulty date: June 14, 2015
- Submitted: June 30, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: SR202096
- Aircraft time: 2,094 hours
- Engine: Cont IO360ES
- Engine time: 1,191 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(B9575) LOW FUEL FLOW AT IDLE ON THE GROUND.
